# SDR ASAA2020121633728

- Difficulty date: December 16, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 17,954 hours, 5,667 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Cdu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78273000, CDU CHECK FOR ENGINE FAULTS, ENGINE 2 SHORT TIME FAULT 75-30802 T25 SIGNALS DISAGREE.  GROUNDED-YES.  FOUND CONNECTOR DP0910 NEEDED TIGHTENING.  PERFORMED REPAIR CONFIRMATION IAW B737-900 FIM 75-33 TASK 805. EEC TEST GOOD.
